# SDR SWAA2015022036757

- Difficulty date: February 10, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 65,659 hours, 53,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK AFT OTBD BOLT HOLE SUPPORT FITTING CORRODED.  R & R FITTING IAW DWG & SRM.
